MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 1 ext minibore quad-fsee, 4iv cnntrs.4ckvs leaked during use.The following was reported by the initial reporter: "our resuscitation department reported 2 events with potentially serious consequences related to the 4-way connectors reference mz9283.Twice there was a leak in the amine pathway leading to patient failure.For the 2nd report on (b)(6) 2021, a leak was noted which persisted after the track was tightened.In both cases the batch number is not known but the devices have been kept.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: (b)(4).Investigation summary: one (b)(6) sample was received for investigation with residual fluid; no packaging was received with the sample, however analysis of the laser id printed on the maxzero components indicated the affected lot number to be 20055567.Additionally an unknown picc line was received connected to the (b)(6), which was also connected to an unknown extension set.A visual inspection of the (b)(6) sample did not identify signs of damage or manufacturing defects which could have contributed to the customer's experience.Functional testing was performed by flushing all the lines and by applying pressure testing to each line whilst connected to the picc line; no leakage was identified during testing at any point of the sample or the connection.Furthermore, air pressure was then applied to the sample whilst submerged under water; again, no leakage was identified throughout testing.The details of this feedback were forwarded to the manufacturing site for investigation.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned samples did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.A review of the production records for lot 20055567 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.
 
Event or Problem Description
It was reported that 1 ext minibore quad-fsee, 4iv cnntrs.4ckvs leaked during use.The following was reported by the initial reporter: "our resuscitation department reported 2 events with potentially serious consequences related to the 4-way connectors reference (b)(4).Twice there was a leak in the amine pathway leading to patient failure.For the 2nd report on (b)(6) 2021, a leak was noted which persisted after the track was tightened.In both cases the batch number is not known but the devices have been kept.".

Brand Name
EXT MINIBORE QUAD-FSEE, 4IV CNNTRS.4CKVS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11608845
Report Number9616066-2021-50650
Device Sequence Number4022348
Product Code FPA
UDI-Device Identifier50885403230668
UDI-Public50885403230668
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9283
Device Catalogue NumberMZ9283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;